On the comparison theorem for multi-dimensional G-SDEs

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

LUO, Peng, Falei WANG, 2015. On the comparison theorem for multi-dimensional G-SDEs. In: Statistics & Probability Letters. 96, pp. 38-44. ISSN 0167-7152. eISSN 1879-2103

@article{Luo2015compa-30910, title={On the comparison theorem for multi-dimensional G-SDEs}, year={2015}, doi={10.1016/j.spl.2014.09.010}, volume={96}, issn={0167-7152}, journal={Statistics & Probability Letters}, pages={38--44}, author={Luo, Peng and Wang, Falei} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/30910"> <dc:contributor>Luo, Peng</dc:contributor> <dcterms:title>On the comparison theorem for multi-dimensional G-SDEs</dcterms:title> <dc:contributor>Wang, Falei</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30910"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-05-08T09:08:36Z</dcterms:available> <dc:creator>Luo, Peng</dc:creator> <dc:creator>Wang, Falei</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-05-08T09:08:36Z</dc:date> <dc:language>eng</dc:language> <dcterms:issued>2015</dcterms:issued> <dcterms:abstract xml:lang="eng">In this paper, we establish a viability result for stochastic differential equations (SDEs) driven by a multi-dimensional GG-Brownian motion. Then we obtain a sufficient and necessary condition for comparison theorem of multi-dimensional GG-SDEs by an equivalent criterion of viability condition for GG-SDEs.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto